MathSciNet Relay Station
MathSciNet bibliographic data
MR811845 (87b:58036) 58F07 (17B65 35Q20 58G37)
David, D.; Kamran, N.; Levi, D.; Winternitz, P. Subalgebras of loop algebras and symmetries of the Kadomtsev-Petviashvili equation. Phys. Rev. Lett. 55 (1985), no. 20, 2111–2113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement